Vol. 4, No. 4, 2011

Download this article
Download this article For screen
For printing
Recent Issues

Volume 11
Issue 2, 181–359
Issue 1, 1–179

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editors’ Addresses
Editors’ Interests
Scientific Advantages
Submission Guidelines
Submission Form
Ethics Statement
Editorial Login
Author Index
Coming Soon
Contacts
 
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
The family of ternary cyclotomic polynomials with one free prime

Yves Gallot, Pieter Moree and Robert Wilms

Vol. 4 (2011), No. 4, 317–341
Abstract

A cyclotomic polynomial Φn(x) is said to be ternary if n = pqr, with p, q and r distinct odd primes. Ternary cyclotomic polynomials are the simplest ones for which the behavior of the coefficients is not completely understood. Here we establish some results and formulate some conjectures regarding the coefficients appearing in the polynomial family Φpqr(x) with p < q < r, p and q fixed and r a free prime.

Keywords
ternary cyclotomic polynomial, coefficient
Mathematical Subject Classification 2000
Primary: 11C08
Secondary: 11B83
Milestones
Received: 21 July 2010
Revised: 19 July 2011
Accepted: 15 August 2011
Published: 21 March 2012

Communicated by Kenneth S. Berenhaut
Authors
Yves Gallot
12 bis rue Perrey
31400 Toulouse
France
Pieter Moree
Max-Planck-Institut für Mathematik
Vivatsgasse 7
D-53111 Bonn
Germany
Robert Wilms
Sterbeckerstrasse 21
D-58579 Schalksmühle
Germany